Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Linear covariant gauges on the lattice

Texto completo
Autor(es):
Cucchieri, Attilio [1] ; Maas, Axel [1, 2, 3] ; Mendes, Tereza [1, 4]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Fis Sao Carlos, BR-13560970 Sao Carlos, SP - Brazil
[2] Slovak Acad Sci, Inst Phys, Dept Complex Phys Syst, SK-84511 Bratislava - Slovakia
[3] Karl Franzens Univ Graz, Inst Phys, Dept Theoret Phys, A-8010 Graz - Austria
[4] DESY, D-15738 Zeuthen - Germany
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: COMPUTER PHYSICS COMMUNICATIONS; v. 180, n. 2, p. 215-225, FEB 2009.
Citações Web of Science: 8
Resumo

Linear covariant gauges, such as Feynman gauge, are very useful in perturbative calculations. Their non-perturbative formulation is, however, highly non-trivial. In particular, it is a challenge to define linear covariant gauges on a lattice. We consider a class of gauges in lattice gauge theory that coincides with the perturbative definition of linear covariant gauges in the formal continuum limit. The corresponding gauge-fixing procedure is described and analyzed in detail, with an application to the pure SU(2) case. In addition, results for the gluon propagator in the two-dimensional case are given. (C) 2008 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 00/05047-5 - Simulações numéricas de larga escala em teorias de Gauge na rede e mecânica estatística
Beneficiário:Attilio Cucchieri
Linha de fomento: Auxílio à Pesquisa - Apoio a Jovens Pesquisadores
Processo FAPESP: 05/59919-7 - Computacao de alto desempenho para o estudo de fenomenos criticos
Beneficiário:Tereza Cristina da Rocha Mendes
Linha de fomento: Auxílio à Pesquisa - Regular